JIPAM ] Up ]

 


Volume 1, Issue 1, 2000

Article 6

http://jipam.vu.edu.au/v1n1/016_99.html

INEQUALITIES FOR CONVEX SETS

PAUL R. SCOTT AND POH WAH AWYONG

DEPARTMENT OF PURE MATHEMATICS,
UNIVERSITY OF ADELAIDE,
S.A. 5005 AUSTRALIA.
EMail: pscott@maths.adelaide.edu.au

DIVISION OF MATHEMATICS,
NATIONAL INSTITUTE OF EDUCATION,
469 BUKIT TIMAH ROAD, SINGAPORE 259756
EMail: awyongpw@nievax.nie.ac.sg

Received 29 November, 1999; accepted 4 February, 2000
Communicated by C.E.M. Pearce


ABSTRACT.  This paper collects together known inequalities relating the area, perimeter, width, diameter, inradius and circumradius of planar convex sets. Also, a technique for finding new inequalities is stated and illustrated.
Key words:
planar convex set, inequality, area, perimeter, diameter, width, inradius, circumradius.

2000 Mathematics Subject Classification: 52A10, 52A40.


Download this article (PDF):

Suitable for a printer:       

Suitable for a monitor:        

To view these files we recommend you save them to your file system and then view by using the Adobe Acrobat Reader. 

That is, click on the icon using the 2nd mouse button and select "Save Target As..." (Microsoft Internet Explorer) or "Save Link As..." (Netscape Navigator).

See our PDF pages for more information.

 

 

Other papers in this issue

Volume 1, Number 1, 2000
http://jipam.vu.edu.au/v1n1/

1.

Power-monotone sequences and Fourier series with positive coefficients

L. Leindler

2.

On Hadamard's Inequality on a Disk

S.S. Dragomir

3.

A Steffensen Type Inequality

Hillel Gauchman

4.

Generalized Abstracted Mean Values

Feng Qi

5.

An Inequality for Linear Positive Functionals

Bogdan Gavrea and Ioan Gavrea

6.

Inequalities for Planar Convex Sets

Paul R. Scott and Poh Wah Awyong

7.

Reverse Weighted Lp - Norm Inequalities in Convolutions

Saburou Saitoh, Vu Kim Tuan and Masahiro Yamamoto

8.

Existence and Local Uniqueness for Nonlinear Lidstone Boundary Value Problems

Jeffrey Ehme and Johnny Henderson

9.

On Hadamard's Inequality for the Convex Mappings Defined on a Convex Domain in the Space

Bogdan Gavrea

10.

Weighted Modular Inequalities for Hardy-Type Operators on Monotone Functions

Hans P. Heinig and Qinsheng Lai

 

Editors

R.P. Agarwal
G. Anastassiou
T. Ando
H. Araki
A.G. Babenko
D. Bainov
N.S. Barnett
H. Bor
J. Borwein
P.S. Bullen
P. Cerone
S.H. Cheng
L. Debnath
S.S. Dragomir
N. Elezovic
A.M. Fink
A. Fiorenza
T. Furuta
L. Gajek
H. Gauchman
C. Giordano
F. Hansen
D. Hinton
A. Laforgia
L. Leindler
C.-K. Li
L. Losonczi 
A. Lupas
R. Mathias
T. Mills
G.V. Milovanovic
R.N. Mohapatra
B. Mond
M.Z. Nashed
C.P. Niculescu
I. Olkin
B. Opic
B. Pachpatte
Z. Pales
C.E.M. Pearce
J. Pecaric
L.-E. Persson
L. Pick
I. Pressman
S. Puntanen
F. Qi
A.G. Ramm
T.M. Rassias
A. Rubinov
S. Saitoh
J. Sandor
S.P. Singh
A. Sofo
H.M. Srivastava
K.B. Stolarsky
G.P.H. Styan
L. Toth
R. Verma
F. Zhang

2000 School of Communications and Informatics, Victoria University of Technology. All rights reserved.
JIPAM is published by the School of Communications and Informatics which is part of the Faculty of Engineering and Science, located in Melbourne, Australia. All correspondence should be directed to the editorial office.

Copyright/Disclaimer


Up ] Article 1 ] Article 2 ] Article 3 ] Article 4 ] Article 5 ] [ Article 6 ] Article 7 ] Article 8 ] Article 9 ] Article 10 ]